Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 15, 2025, 12:02 AM EDT for 5 counties in Virginia. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2025, 12:02 AM EDT (04:02 UTC)
- Expired
- Jul 15, 2025, 6:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Amherst County, VA, Appomattox County, VA, Bedford County, VA, Campbell County, VA, City of Lynchburg, VA
The radar
The Roanoke radar (KFCX), 129 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 12:02 AM EDT | FLASH FLOOD | 2 Nne Timberlake, VA | Timberlake Road is flooded with up to three feet of water flowing over the road near the intersection with Greenview Drive. |
| Jul 15, 12:10 AM EDT | FLASH FLOOD | 2 Sw Lynchburg City, VA | Wythe Road was flooded near the intersection with Sommers Street. The water rose high enough to completely submerge a parked car at one point. |
| Jul 15, 2:00 AM EDT | FLASH FLOOD | 3 Nne Hixburg, VA | A bridge going over Fish Pond Creek on Coleman Mountain Road was totally washed out. The creek has no usable crossing at this location. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 4.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
762
WGUS51 KRNK 150402
FFWRNK
VAC009-011-019-031-680-151000-
/O.NEW.KRNK.FF.W.0045.250715T0402Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
1202 AM EDT Tue Jul 15 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Southern Amherst County in central Virginia...
Appomattox County in central Virginia...
Northern Campbell County in central Virginia...
The City of Lynchburg in central Virginia...
Northeastern Bedford County in south central Virginia...
* Until 600 AM EDT.
* At 1202 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 2 to 3 inches in 1
hour. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lynchburg... Amherst...
Appomattox... Concord...
Rustburg... Forest...
Evington...
This includes the following streams and drainages...
Allens Creek, Bear Branch, Big Otter River, Bent Creek, Appomattox
River and Abbott Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3749 7945 3762 7894 3754 7890 3755 7888
3754 7883 3755 7882 3746 7870 3743 7868
3742 7864 3738 7863 3740 7859 3735 7860
3729 7865 3730 7894 3721 7930 3728 7948
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
BMG3 follow-up statements
717
WGUS71 KRNK 150534
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
134 AM EDT Tue Jul 15 2025
VAC009-019-680-150544-
/O.CAN.KRNK.FF.W.0045.000000T0000Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Amherst VA-Bedford VA-City of Lynchburg VA-
134 AM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN AMHERST AND
NORTHEASTERN BEDFORD COUNTIES AND THE CITY OF LYNCHBURG...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 400 AM EDT for portions of
central and south central Virginia.
&&
LAT...LON 3723 7934 3736 7926 3733 7921 3739 7906
3742 7907 3743 7902 3750 7894 3750 7892
3755 7886 3755 7882 3743 7868 3742 7864
3738 7863 3740 7859 3735 7860 3729 7865
3730 7894 3721 7930
$$
VAC011-031-151000-
/O.CON.KRNK.FF.W.0045.000000T0000Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Appomattox VA-Campbell VA-
134 AM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING FOR APPOMATTOX AND NORTHERN CAMPBELL COUNTIES...
At 134 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lynchburg... Appomattox...
Concord... Bent Creek...
Rustburg... Forest...
Evington...
This includes the following streams and drainages...
Bowler Creek, Blackfoot Creek, Bear Branch, Big Otter River, Bent
Creek, Appomattox River, Abbott Branch and Buffalo Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3723 7934 3736 7926 3733 7921 3739 7906
3742 7907 3743 7902 3750 7894 3750 7892
3755 7886 3755 7882 3743 7868 3742 7864
3738 7863 3740 7859 3735 7860 3729 7865
3730 7894 3721 7930
FLASH FLOOD...RADAR INDICATED
$$
BMG563
WGUS71 KRNK 150732
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
332 AM EDT Tue Jul 15 2025
VAC031-150742-
/O.CAN.KRNK.FF.W.0045.000000T0000Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Campbell VA-
332 AM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN CAMPBELL COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 400 AM EDT for portions of
central and south central Virginia.
&&
LAT...LON 3742 7872 3743 7868 3742 7867 3742 7866
3742 7865 3742 7864 3741 7864 3740 7864
3739 7864 3739 7863 3738 7863 3740 7859
3735 7860 3732 7865 3733 7878 3734 7881
3735 7882 3737 7881
$$
VAC011-151000-
/O.CON.KRNK.FF.W.0045.000000T0000Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Appomattox VA-
332 AM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING FOR EAST CENTRAL APPOMATTOX COUNTY...
At 332 AM EDT, Heavy rain has fallen across the warned area. Between
2 and 5 inches of rain have fallen just east of Appomattox. No
additional rainfall is expected, but a significant rise is expected
along the Appomattox River east of Appomattox. Flash flooding may be
occurring along the river and its tributaries.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
low water crossings near the Appomattox River.
Some locations that will experience flash flooding include...
Rural parts of Appomattox County near Hixburg.
This includes the following streams and drainages...
Cemetery Creek, Sanders Creek, Poorhouse Creek, South Fork
Appomattox River, North Holiday Creek, Bear Branch, Appomattox
River, Bowler Creek and Caldwells Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3742 7872 3743 7868 3742 7867 3742 7866
3742 7865 3742 7864 3741 7864 3740 7864
3739 7864 3739 7863 3738 7863 3740 7859
3735 7860 3732 7865 3733 7878 3734 7881
3735 7882 3737 7881
FLASH FLOOD...RADAR INDICATED
$$
11449
WGUS71 KRNK 150956
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
556 AM EDT Tue Jul 15 2025
VAC011-151006-
/O.EXP.KRNK.FF.W.0045.000000T0000Z-250715T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Appomattox VA-
556 AM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING
FOR EAST CENTRAL APPOMATTOX COUNTY...
Flood waters have receded, so flooding is no longer expected to pose
a threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3742 7872 3743 7868 3742 7867 3742 7866
3742 7865 3742 7864 3741 7864 3740 7864
3739 7864 3739 7863 3738 7863 3740 7859
3735 7860 3732 7865 3733 7878 3734 7881
3735 7882 3737 7881
$$
PWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 8:03 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 14, 8:03 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
803 PM EDT Mon Jul 14 2025
.SYNOPSIS...
A warm and humid weather pattern will continue throughout
this week with daily chances of afternoon showers and
thunderstorms. Tuesday and Wednesday could feature the
highest chance of storms due to a frontal boundary passing
to the north.
&&
.NEAR TERM /THROUGH TUESDAY/...
As of 750 PM EDT Monday...
Key Messages:
1) Scattered showers and thunderstorms with potential for severe
storms and hydrological issues this afternoon.
2) A Flood Watch remains in effect across parts of the Virginia
Piedmont due to a slight risk of excessive rainfall.
Scattered strong storms have been over the area through the
afternoon, and will continue for another few hours. Some high
res guidance has this convection morphing into more of a linear
structure as it moves into the Southside and eastern VA later
tonight, but thinking overall activity will wane as the evening
progresses, and daytime heating and instability is lost. The
storms are very efficient rain producers, and so heavy rain is
expected with most of the storms. Training of cells over the
same location will increase the risk of flash flooding,
especially given rainfall rates as high as 3" to 4" per hour.
Although flash flooding is the primary threat, strong winds will
also accompany these storms, and could down trees and
powerlines.
Previous discussion below...
As of 200 PM EDT Monday...
A weak shortwave is moving into the forecast area early this
afternoon, meanwhile a frontal boundary is moving into the OH
River Valley to our north. These features together with ample
humidity and high temperatures priming the atmosphere will lead
to scattered showers and thunderstorms across the area. DCAPEs
of 600-700 J/kg, and SBCAPE of 2500-2500 J/kg are rather
impressive, but we are lacking almost any meaningful shear, and
lapse rates are poor. This rather pulsey environment lends
itself to mostly single cellular development and wind damage as
the main threat. The upper support of the shortwave could allow
a few cells to become more organized and form a multicellular
structure. In addition, the abnormally high PWATs approaching
2" are quite juicy, and most cells will generate high rainfall
rates. With saturated soil moistures from a lot of recent rain,
these storms could cause localized and urban flooding. A Flood
Watch has been issued for most of the VA Piedmont and Southside
for this afternoon through tonight.
Tuesday will be similar, as the frontal boundary stalls to our
north, but we remain well situated in a warm and moist sector.
Severe potential is lower for Tuesday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 1215 PM EDT Monday...
Key Message:
1) Daily shower and storm chances continue.
Largely a persistence forecast as the soupy high PWAT airmass
continues to dominate the region with little to no change. Aside
from perhaps weak perturbations in the broad SW flow aloft, there
isn't much to hone in on as far as larger scale forcing so the
diurnal daytime heating and orographic components look to be the
main triggers for convective initiation then other development
enhanced by outflow boundaries. Locally strong to damaging gusting
winds from hydrometeor loaded downdrafts and flash flooding continue
to be the main threats with development.
Max temps at near to above normal values and low temps above norms
given the ample moisture in place.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 1225 PM EDT Monday...
Key Message:
1) Like the short term, daily shower and storm chances continue.
About the only change to the regime may be a bit more of a
transition to zonal flow aloft as the high off the SE coast
retrogrades westward. This does not look to alter the amply moist
and conditionally unstable airmass in place so expecting the daily
dosage of scattered to numerous showers and storms to continue.
Again, there could be the dual threat of strong to damaging winds
from wet microbursts and locally high rainfall rates leading to
flash flooding.
Max temps at near to above normal values and low temps above norms
given the ample moisture in place.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 800 PM EDT Monday...
Scattered showers and thunderstorms have been over the forecast
area for much of the afternoon and evening, and will continue
for a few more hours, tapering off between 02Z and 04Z. These
storms are producing very heavy rain, which can quickly reduce
visibilities. Ceilings are VFR, but will also lower in the
vicinity of thunderstorms and fog. Winds are generally from the
southeast to south east of the Blue Ridge, and more southwest to
westerly in the west, up to 10 knots. However, near any
thunderstorms, winds will become gusty and erratic. These
storms are also producing a lot of lightning, which poses an
additional hazard.
With ample moisture in the atmosphere, expect patchy fog to
develop during the overnight and early morning hours, especially
in areas that received rain this afternoon. Have included fog at
all terminals, with the exception being KROA, as confidence is
lower in fog formation there. Some fog could be dense, possibly
decreasing visibilities to 1SM or lower. Fog will start to
dissipate after 13Z or so for most areas tomorrow morning.
For Tuesday, the forecast looks to be very similar to today,
with scattered showers and thunderstorms developing after about
18Z or so, first along the Blue Ridge, and then expanding in
coverage.
Overall forecast confidence is high, but low in specific
locations of thunderstorm development through Tuesday afternoon.
.EXTENDED AVIATION OUTLOOK...
The overall pattern remains stagnant for the remainder of this
week with a warm and humid air mass providing daily chances of
afternoon showers and thunderstorms and an overnight potential
for patchy fog. Coverage of the convection may be highest during
Tuesday and Wednesday as a frontal boundary passes to the
north. Therefore, conditions will likely remain VFR for most of
this week with the exceptions being the aforementioned afternoon
storms and overnight fog.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch until midnight EDT tonight for VAZ024-034-035-
044>047-058-059.
NC...None.
WV...None.
&&
SYNOPSIS...PW
NEAR TERM...AS/VFJ
SHORT TERM...AB
LONG TERM...AB
AVIATION...AS/PWHazardous weather outlook, Jul 14, 1:59 PM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 159 PM EDT Mon Jul 14 2025 VAZ024-034-035-044>047-058-059-151800- Rockbridge-Bedford-Amherst-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 159 PM EDT Mon Jul 14 2025 ...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A marginal risk of severe weather also exists for this afternoon and evening with damaging winds as the primary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slight risk of excessive rainfall exists on Tuesday that could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-019-020-VAZ022-023-032-033-043-151800- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Roanoke-Botetourt- Patrick-Franklin-Henry- 159 PM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. A marginal risk of severe weather exists for this afternoon and evening with damaging winds as the primary threat. In addition, a marginal risk of excessive rainfall exists for this afternoon and evening that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slight risk of excessive rainfall exists on Tuesday that could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-151800- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 159 PM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A marginal risk of excessive rainfall exists for this afternoon and evening that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slight risk of excessive rainfall exists on Tuesday that could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 14, 9:58 PM EDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
958 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM Tstm Wnd Dmg 2 WNW Sydnorsville 36.88N 79.87W
07/14/2025 Franklin VA 911 Call Center
Tree downed by thunderstorm winds on the
southbound side and blocking the entire lane
of Virgil H Goode Highway., one mile north
of Fishburn Mountain Road.
&&
asLocal storm report, Jul 14, 10:09 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1009 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM Tstm Wnd Dmg 4 WSW Sontag 36.92N 79.87W
07/14/2025 Franklin VA 911 Call Center
Tree down covering part of road near the
intersection of Windy Ridge Rd and Virgil H
Goode Hwy.
&&
CDGLocal storm report, Jul 14, 10:28 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1028 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM Lightning 6 SE Burnt Chimney 37.04N 79.74W
07/14/2025 Franklin VA 911 Call Center
Lightning struck a house in the 4500 block
of Webster Road. Smoke was reported coming
from the house.
&&Local storm report, Jul 14, 11:08 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1108 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM Lightning 1 SW Cave Spring 37.22N 80.02W
07/14/2025 Roanoke VA Fire Dept/Rescue
Lightning struck a house in the 4500 block
of Rosecrest Road in Roanoke County causing
the house to catch fire. Damage to the house
was confined to the kitchen area.
&&Local storm report, Jul 14, 11:12 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1112 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM Tstm Wnd Dmg Mountain Valley 36.78N 79.70W
07/14/2025 Henry VA 911 Call Center
One tree down at OLD EANES STORE LOOP.
&&Local storm report, Jul 14, 11:35 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
1135 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM Tstm Wnd Dmg 1 WSW Mountain Valley 36.78N 79.71W
07/14/2025 Henry VA 911 Call Center
Tree down at the intersection of Chatham
Road and Mountain Valley Road.
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:03 PM EDT | Special Weather Statement | RNK | Pittsylvania | 27 min |
| Jul 14, 9:38 PM EDT | Special Weather Statement | RNK | Franklin | 37 min |
| Jul 14, 9:43 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania | 62 min |
| Jul 14, 10:15 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 47 min |
| Jul 14, 11:48 PM EDT | Areal Flood Advisory | RNK | Bedford, Campbell, City of Lynchburg | 107 min |
| Jul 15, 4:07 AM EDT | Flood Watch | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 15 more | 20 hr |
| Jul 15, 12:45 PM EDT | Special Weather Statement | RNK | City of Roanoke | 30 min |
| Jul 15, 1:00 PM EDT | Areal Flood Advisory | RNK | City of Roanoke | 2 hr |
| Jul 15, 3:07 PM EDT | Special Weather Statement | RNK | Henry | 23 min |
| Jul 15, 3:44 PM EDT | Special Weather Statement | RNK | Montgomery | 31 min |
| Jul 15, 4:14 PM EDT | Special Weather Statement | RNK | Charlotte | 31 min |
| Jul 15, 4:45 PM EDT | Special Weather Statement | RNK | Charlotte | 30 min |
| Jul 15, 4:51 PM EDT | Areal Flood Advisory | RNK | Amherst, Campbell, City of Lynchburg | 3 hr |
| Jul 15, 4:52 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 23 min |
| Jul 15, 5:12 PM EDT | Special Weather Statement | RNK | Carroll | 33 min |
| Jul 15, 5:18 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 27 min |
| Jul 15, 5:40 PM EDT | Areal Flood Advisory | RNK | Roanoke, City of Roanoke, City of Salem | 99 min |
| Jul 15, 5:46 PM EDT | Special Weather Statement | RNK | City of Roanoke | 29 min |
| Jul 15, 5:54 PM EDT | Special Weather Statement | RNK | Campbell, City of Lynchburg | 36 min |
| Jul 15, 6:15 PM EDT | Special Weather Statement | RNK | Bedford | 45 min |
| Jul 15, 6:29 PM EDT | Flash Flood Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 3 hr |
| Jul 15, 6:32 PM EDT | Special Weather Statement | RNK | Campbell | 43 min |
| Jul 15, 7:00 PM EDT | Flash Flood Warning | RNK | Appomattox | 3 hr |
| Jul 15, 7:10 PM EDT | Special Weather Statement | RNK | Bedford | 35 min |
| Jul 15, 7:42 PM EDT | Special Weather Statement | RNK | Giles | 33 min |
| Jul 15, 7:46 PM EDT | Special Weather Statement | RNK | Bedford | 44 min |
| Jul 15, 7:59 PM EDT | Areal Flood Advisory | RNK | Franklin | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.